Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 359265, 8 pages
http://dx.doi.org/10.1155/2013/359265
Research Article

Neural Network Based Finite-Time Stabilization for Discrete-Time Markov Jump Nonlinear Systems with Time Delays

1Key Laboratory for Advanced Process Control of Light Industry of the Ministry of Education, School of Internet of Things Engineering, Jiangnan University, Wuxi 214122, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 10 July 2013; Accepted 5 September 2013

Academic Editor: Lixian Zhang

Copyright © 2013 Fei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. P. Blair Jr. and D. D. Sworder, “Feedback control of a class of linear discrete systems with jump parameters and quadratic cost criteria,” International Journal of Control, vol. 21, pp. 833–841, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Sworder and R. O. Rogers, “An LQG solution to a control problem with solar thermal receiver,” IEEE Transactions on Automatic Control, vol. 28, no. 10, pp. 971–978, 1983. View at Google Scholar · View at Scopus
  3. M. Athans, “Command and control theory: a challenge to control science,” IEEE Transactions on Automatic Control, vol. 32, no. 4, pp. 286–293, 1987. View at Google Scholar · View at Scopus
  4. W. Assawinchaichote, S. K. Nguang, and P. Shi, “Robust H fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: an LMI approach,” Information Sciences, vol. 177, no. 7, pp. 1699–1714, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. M. Krasovskii and E. A. Lidskii, “Analytical design of controllers in systems with random attributes,” Automation and Remote Control, vol. 22, no. 1–3, pp. 1021–1025, 1141–1146, 1289–1294, 1961. View at Google Scholar
  6. Y. Ji and H. J. Chizeck, “Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control,” IEEE Transactions on Automatic Control, vol. 35, no. 7, pp. 777–788, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97–103, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. S. Mahmoud, P. Shi, E. K. Boukas, and L. Jain, “Simultaneous H2/H control of uncertain jump systems with functional time-delays,” International Journal of Robust and Nonlinear Control, vol. 18, no. 3, pp. 296–318, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Luan, F. Liu, and P. Shi, “Neural network based stochastic optimal control for nonlinear Markov jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 8, pp. 3715–3723, 2010. View at Google Scholar · View at Scopus
  10. J. Liu, Z. Gu, and S. Hu, “H filtering for Markovian jump systems with time-varying delays,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 3, pp. 1299–1310, 2011. View at Google Scholar · View at Scopus
  11. Y. Hu, J. Lam, and J. Liang, “Consensus control of multi-agent systems with missing data in actuators and Markovian communication failure,” International Journal of Systems Science, vol. 44, no. 10, pp. 1867–1878, 2013. View at Google Scholar
  12. X. He, Z. Wang, and D. H. Zhou, “Robust fault detection for networked systems with communication delay and data missing,” Automatica, vol. 45, no. 11, pp. 2634–2639, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Q. Shen and G. H. Yang, “Nonfragile H filtering of continuous Markov jump linear systems with general transition probabilities, Journal of Dynamic Systems,” Measurement, and Control, vol. 135, no. 3, Article ID 031005, 2013. View at Google Scholar
  15. M. Shen and D. Ye, “Improved fuzzy control design for nonlinear Markovian-jump systems with incomplete transition descriptions,” Fuzzy Sets and Systems, vol. 217, pp. 80–95, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. X. Zhang and J. Lam, “Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1695–1701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. X. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. L. X. Zhang and E.-K. Boukas, “Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Dorato, “Short time stability in linear time-varying systems,” in Proceedings of the of the IRE international Convention Record, Part 4, pp. 83–87, New York, NY, USA, 1961.
  20. F. Amato, M. Ariola, and P. Dorato, “Finite-time control of linear systems subject to parametric uncertainties and disturbances,” Automatica, vol. 37, no. 9, pp. 1459–1463, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. F. Amato and M. Ariola, “Finite-time control of discrete-time linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 724–729, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  22. E. Moulay, M. Dambrine, N. Yeganefar, and W. Perruquetti, “Finite-time stability and stabilization of time-delay systems,” Systems & Control Letters, vol. 57, no. 7, pp. 561–566, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. L. Luan, F. Liu, and P. Shi, “Robust finite-time H control for nonlinear jump systems via neural networks,” Circuits, Systems, and Signal Processing, vol. 29, no. 3, pp. 481–498, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. F. Zhang, G. Feng, and Y. H. Sun, “Finite-time stabilization by state feedback control for a class of time-varying nonlinear systems,” Automatica, vol. 48, no. 3, pp. 499–504, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354–1358, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. L. Hou, G. D. Zong, and Y. Q. Wu, “Finite-time control for switched delay systems via dynamic Output feedback,” International Journal of Innovative Computing, Information and Control, vol. 8, no. 7, pp. 4901–4913, 2012. View at Google Scholar
  27. W. H. Zhang and X. Y. An, “Finite-time control of linear stochastic systems,” International Journal of Innovative Computing, Information and Control, vol. 4, no. 3, pp. 689–696, 2008. View at Google Scholar · View at Scopus
  28. X.-L. Luan, F. Liu, and P. Shi, “Finite-time stabilization of stochastic systems with partially known transition probabilities,” Journal of Dynamic Systems, Measurement and Control, vol. 133, no. 1, Article ID 014504, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. D. Yang and K.-Y. Cai, “Finite-time quantized guaranteed cost fuzzy control for continuous-time nonlinear systems,” Expert Systems with Applications, vol. 37, no. 10, pp. 6963–6967, 2010. View at Publisher · View at Google Scholar · View at Scopus
  30. X. Luan, F. Liu, and P. Shi, “Neural-network-based finite-time H control for extended Markov jump nonlinear systems,” International Journal of Adaptive Control and Signal Processing, vol. 24, no. 7, pp. 554–567, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Robust sliding mode control for discrete stochastic systems with mixed time delays, randomly occurring uncertainties, and randomly occurring nonlinearities,” IEEE Transactions on Industrial Electronics, vol. 59, no. 7, pp. 3008–3015, 2012. View at Publisher · View at Google Scholar · View at Scopus
  32. J. Hu, Z. D. Wang, and H. J. Gao, “A delay fractioning approach to robust sliding mode control for discrete-time stochastic systems with randomly occurring non-linearities,” IMA Journal of Mathematical Control and Information, vol. 28, no. 3, pp. 345–363, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. Hu, Z. D. Wang, Y. G. Niu, and L. K. Stergioulas, “H sliding mode observer design for a class of nonlinear discrete time-delay systems: a delay-fractioning approach,” International Journal of Robust and Nonlinear Control, vol. 22, no. 16, pp. 1806–1826, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. S. Limanond and J. Si, “Neural-network-based control design: an LMI approach,” IEEE Transactions on Neural Networks, vol. 9, no. 6, pp. 1422–1429, 1998. View at Publisher · View at Google Scholar · View at Scopus
  35. A. R. Barron, “Approximation and estimation bounds for artificial neural networks,” Machine Learning, vol. 14, no. 1, pp. 115–133, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  36. L. Zhang, E.-K. Boukas, and A. Haidar, “Delay-range-dependent control synthesis for time-delay systems with actuator saturation,” Automatica, vol. 44, no. 10, pp. 2691–2695, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet